# SDR IPXA2015061590160

- Difficulty date: June 3, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 54,870 hours, 15,161 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC702119
- Condition: Cracked
- Location: Bs 2047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, SHEAR TIE CRACKED BS 2047.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SHEAR TIE IAW DWG AJC7021 AND SRM 51-33-01.
